# SDR IPXA2021072472022

- Difficulty date: July 13, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 21,461 hours, 13,046 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: A53410426200
- Condition: Damaged
- Location: Fr 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGD754196 RIGHT COOLING AIR INLET FAIRING PANEL ATTACHMENT BRACKET DAMAGED.REMOVED AND REPLACED BRAKET IAW 51-40-21, 51-40-44, 51-21-10 AND 53-15-18 ITEM 20
